# SDR 04FDEA03261

- Difficulty date: November 29, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT STATION 1140 TO 1151 AT LONGERON 39 LEFT TO 41 LEFT NEEDS ENGINEERING EVALUATION TO DETERMINE MAJOR OR MINOR AND IF DATA AND REPETITIVE INSPECTION REQUIREMENTS.  REMOVED PANEL 153AB AND REMOVED DOUBLER IAW DC10 SRM 51-31-01 VOL 2 AND 51-35-01 VOL 2.  FABRICATED AND INSTALLED DOUBLER AND FINGER DOUBLER IAW DC10 SRM 53-20-01 VOL 2.  REINSTALLED PANEL 153AB IAW DC10 SRM 51-31-01 VOL 2.
